Alert archive / Pennsylvania / River Flood Warnings in 2019

River Flood Warning 26, NWS Philadelphia/Mount Holly

July 11, 2019Montgomery County, Philadelphia County, Pennsylvania

NWS Philadelphia/Mount Holly issued this river flood warning at Jul 11, 2019, 10:00 PM EDT for Montgomery County, Philadelphia County, Pennsylvania. It took effect at Jul 12, 2019, 5:00 AM EDT. It was in force for 10 hr.

The area

The outline as issued.

The facts

Issued
Jul 11, 2019, 10:00 PM EDT (02:00 UTC)
In effect from
Jul 12, 2019, 5:00 AM EDT
Expired
Jul 12, 2019, 3:15 PM EDT
In force
10 hr
Issued by
NWS Philadelphia/Mount Holly
Area
Storm-based polygon
Flood severity
Minor

Counties Montgomery County, PA, Philadelphia County, PA

The radar

The Philadelphia radar (KDIX), 69 km from the middle of the area, began a volume at 02:01 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Schuylkill River at Philadelphia (PADP1). The gauge peaked at 11.57 ft at Jul 12, 2019, 6:00 AM EDT.

actionminormoderate51007/1207/13
Action stage
10 ft
Minor stage
11 ft
Moderate stage
13 ft
Major stage
15.5 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 01474500, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted.

996 
WGUS41 KPHI 120200
FLWPHI
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Warning
National Weather Service Mt Holly NJ
1000 PM EDT Thu Jul 11 2019

...The National Weather Service in Mount Holly NJ has issued 
a flood warning for the following rivers in Pennsylvania...

  Schuylkill River At Philadelphia affecting Montgomery and 
  Philadelphia Counties
  
  Schuylkill River At Norristown affecting Chester...Montgomery
  and Philadelphia Counties

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SAFETY MESSAGE...Do not attempt to drive through flooded areas. 
The water may be deeper than you think.

&&

PAC091-120230-
/O.CAN.KPHI.FL.W.0020.000000T0000Z-190712T2000Z/
/PTNP1.1.ER.190711T2257Z.190712T0002Z.190712T0028Z.NO/
1000 PM EDT Thu Jul 11 2019

* At 9:31 PM Thursday the stage was 11.6 feet.
* Flood stage is 12.5 feet.
* No flooding is currently forecast.
* Impact...At 11.0 feet...Sewers in the Pottstown area, due to 
  backwater effects, begin to flood.
 
&&

                         FLD    OBSERVED           FORECAST
 LOCATION                STG    STG  DAY TIME      CREST

Schuylkill River
  Pottstown              12.5   11.63  Thu 10 PM   Crested and falling 
 
&&
 
LAT...LON 4020 7569 4026 7562 4013 7535 4006 7542
                                      

$$

PAC029-091-101-120800-
/O.EXT.KPHI.FL.W.0022.190712T0800Z-190712T2242Z/
/NRSP1.1.ER.190712T0800Z.190712T1200Z.190712T1642Z.NO/
1000 PM EDT Thu Jul 11 2019

The Flood Warning continues for 
 The Schuylkill River At Norristown.
* From late tonight to Friday evening...or until the warning is 
  cancelled.
* At 9:30 PM Thursday the stage was 11.1 feet.
* Flood stage is 13.0 feet.
* Minor flooding is forecast.
* Forecast...Rise above flood stage overnight and continue to rise
  to near 15.2 feet by tomorrow morning. The river will fall below
  flood stage by early tomorrow afternoon.
* Impact...At 15.0 feet...River Road in West Conshohocken begins to
  flood. The lower garages at the Riverview Landing and the Lofts at 
  Valley Forge start to take on water. The lower section of Port Indian
  Road in West Norriton becomes impassable.
* Flood history...This crest compares to a previous crest of 15.1 feet 
  on Aug 14 2018.  
 
&&

                         FLD    OBSERVED           FORECAST
 LOCATION                STG    STG    DAY TIME    CREST

Schuylkill River
  Norristown             13.0   11.11  Thu 9 PM    15.2    Fri 8 AM 
 
&&
 
LAT...LON 4006 7542 4013 7535 4002 7517 3998 7525
                                      

$$

PAC091-101-120800-
/O.NEW.KPHI.FL.W.0026.190712T1100Z-190712T1915Z/
/PADP1.1.ER.190712T1100Z.190712T1200Z.190712T1315Z.NO/
1000 PM EDT Thu Jul 11 2019

The National Weather Service in Mount Holly NJ has issued a 

* Flood Warning for 
  The Schuylkill River at Philadelphia.
* From Friday morning to Friday afternoon...or until the warning
  is cancelled.
* At 9:00 PM Thursday the stage was 7.1 feet.
* Flood stage is 11.0 feet.
* Minor flooding is forecast.
* Forecast...Rise above flood stage overnight and continue to 
  rise to near 11.4 feet by tomorrow morning. The river will fall below 
  flood stage by late tomorrow morning.
* Impact...At 11.5 feet...Route 1 off ramp to Ridge Avenue is flooded
  and closed. MLK Drive is flooded and closed between Greenland Drive 
  and Montgomery Drive.
* Flood history...This crest compares to a previous crest of 11.4 feet 
  on Jun 21 2003.  
 
&&

                         FLD    OBSERVED           FORECAST
 LOCATION                STG    STG    DAY TIME    CREST

Schuylkill River
  Philadelphia           11.0   7.08   Thu 9 PM    11.4    Fri 8 AM 
 
&&
 
LAT...LON 3998 7525 4002 7517 3988 7517 3985 7525
                                      

$$

Kruzdlo
3 follow-up statements
392 
WGUS81 KPHI 120732
FLSPHI
Flood Statement
National Weather Service Mt Holly NJ
332 AM EDT Fri Jul 12 2019

...The Flood Warning continues for the following rivers in Pennsylvania...

  Schuylkill River At Norristown affecting Chester...Montgomery and Philadelphia 
  Counties
  Schuylkill River At Philadelphia affecting Montgomery and Philadelphia Counties

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SAFETY MESSAGE...Do not attempt to drive through flooded areas. The water may be
deeper than you think.

&&

PAC029-091-101-121732-
/O.EXT.KPHI.FL.W.0022.190712T0728Z-190712T2200Z/
/NRSP1.1.ER.190712T0232Z.190712T1200Z.190712T1600Z.NO/
332 AM EDT Fri Jul 12 2019

The Flood Warning continues for
  The Schuylkill River at Norristown.
* until this evening...or until the warning is cancelled.
* At  2:30 AM Friday the stage was 15.8 feet.
* Flood stage is 13.0 feet.
* Minor flooding is occurring.
* Forecast...The river will continue rising to near 16.3 feet by this morning. 
  The river will fall below flood stage this afternoon.
* Impact...At 16.0 feet...The Upper Merion Boathouse starts to flood.
* Flood history...This crest compares to a previous crest of 16.3 feet on Jun 21 
  2003.  

 
&&

                         FLD    OBSERVED           FORECAST
 LOCATION                STG    STG  DAY TIME      CREST

Schuylkill River
  Norristown             13.0   15.83  Fri 2 AM    16.3    Fri 8 AM 
 
&&
 
LAT...LON 4006 7542 4013 7535 4002 7517 3998 7525
                                      

$$

PAC091-101-121732-
/O.EXT.KPHI.FL.W.0026.190712T0900Z-190712T2224Z/
/PADP1.1.ER.190712T0900Z.190712T1400Z.190712T1624Z.NO/
332 AM EDT Fri Jul 12 2019

The Flood Warning continues for
  The Schuylkill River at Philadelphia.
* until this evening...or until the warning is cancelled.
* At  3:00 AM Friday the stage was 11.0 feet.
* Flood stage is 11.0 feet.
* Minor flooding is occurring.
* Forecast...The river will continue rising to near 11.9 feet by late this morning.
  The river will fall below flood stage by early this afternoon.
* Impact...At 12.0 feet...Main Street in Manayunk floods in the area of Shurs 
  Lane.
* Flood history...This crest compares to a previous crest of 11.9 feet on Sep 29 
  2004.  

 
&&

                         FLD    OBSERVED           FORECAST
 LOCATION                STG    STG  DAY TIME      CREST

Schuylkill River
  Philadelphia           11.0   10.98  Fri 3 AM    11.9    Fri 10 AM
 
&&
 
LAT...LON 3998 7525 4002 7517 3988 7517 3985 7525
                                      

$$

Meola
883 
WGUS81 KPHI 121424
FLSPHI
Flood Statement
National Weather Service Mt Holly NJ
1024 AM EDT Fri Jul 12 2019

...The Flood Warning continues for the following rivers in Pennsylvania...

  Schuylkill River At Philadelphia affecting Montgomery and Philadelphia Counties
...The Flood Warning continues for the following rivers in Pennsylvania...
  Schuylkill River At Norristown affecting Chester...Montgomery and Philadelphia
  Counties

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SAFETY MESSAGE...Do not attempt to drive through flooded areas. The water may be
deeper than you think.

&&

PAC029-091-101-122200-
/O.CON.KPHI.FL.W.0022.000000T0000Z-190712T2200Z/
/NRSP1.1.ER.190712T0232Z.190712T0900Z.190712T1600Z.NO/
1024 AM EDT Fri Jul 12 2019

The Flood Warning continues for
  The Schuylkill River at Norristown.
* At 9:30 AM Friday the stage was 14.2 feet.
* Flood stage is 13.0 feet.
* Forecast...The river will continue to fall to below flood stage by this 
  afternoon.
* Impact...At 15.0 feet...River Road in West Conshohocken begins to flood. The 
  lower garages at the Riverview Landing and the Lofts at Valley Forge start to 
  take on water. The lower section of Port Indian Road in West Norriton becomes 
  impassable.
 
&&

                         FLD    OBSERVED           FORECAST
 LOCATION                STG    STG  DAY TIME      CREST

Schuylkill River
  Norristown             13.0   14.19  Fri 9 AM    Crested and falling
 
&&
 
LAT...LON 4006 7542 4013 7535 4002 7517 3998 7525
                                      

$$

PAC091-101-121945-
/O.EXT.KPHI.FL.W.0026.000000T0000Z-190712T1945Z/
/PADP1.1.ER.190712T0703Z.190712T1030Z.190712T1345Z.NO/
1024 AM EDT Fri Jul 12 2019

The Flood Warning continues for
  The Schuylkill River at Philadelphia.
* At 9:00 AM Friday the stage was 11.4 feet.
* Flood stage is 11.0 feet.
* Minor flooding is occurring.
* Forecast...The river will continue to fall to below flood stage by late this 
  morning.
* Impact...At 11.5 feet...Route 1 off ramp to Ridge Avenue is flooded and 
  closed. MLK Drive is flooded and closed between Greenland Drive and Montgomery
  Drive.
 
&&

                         FLD    OBSERVED           FORECAST
 LOCATION                STG    STG  DAY TIME      CREST

Schuylkill River
  Philadelphia           11.0   11.39  Fri 9 AM     Crested and falling 
 
&&
 
LAT...LON 3998 7525 4002 7517 3988 7517 3985 7525
                                      

$$

Robertson
039 
WGUS81 KPHI 121638
FLSPHI
Flood Statement
National Weather Service Mt Holly NJ
1238 PM EDT Fri Jul 12 2019

...The Flood Warning is cancelled for the following rivers in Pennsylvania...

  Schuylkill River At Norristown affecting Chester...Montgomery and Philadelphia
  Counties
  Schuylkill River At Philadelphia affecting Montgomery and Philadelphia 
  Counties

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SAFETY MESSAGE...Do not attempt to drive through flooded areas. The water may be
deeper than you think.

&&

PAC029-091-101-121708-
/O.CAN.KPHI.FL.W.0022.000000T0000Z-190712T2200Z/
/NRSP1.1.ER.190712T0232Z.190712T0900Z.190712T1443Z.NO/
1238 PM EDT Fri Jul 12 2019

The Flood Warning is cancelled for
  The Schuylkill River at Norristown.
* At 11:30 AM Friday the stage was 12.3 feet.
* Flood stage is 13.0 feet.
* Fell below flood stage at 10:43 AM Friday.
* Forecast...The river will continue to fall to 10.0 feet by tomorrow morning.
* Impact...At 12.5 feet...Flooding occurs in West Norriton. The West Indian Lane
  bridge begins to flood.
 
&&

                         FLD    OBSERVED           FORECAST
 LOCATION                STG    STG  DAY TIME      CREST

Schuylkill River
  Norristown             13.0   12.32  Fri 11 AM   Crested and falling 
 
&&
 
LAT...LON 4006 7542 4013 7535 4002 7517 3998 7525
                                      

$$

PAC091-101-121708-
/O.CAN.KPHI.FL.W.0026.000000T0000Z-190712T1945Z/
/PADP1.1.ER.190712T0703Z.190712T1030Z.190712T1428Z.NO/
1238 PM EDT Fri Jul 12 2019

The Flood Warning is cancelled for
  The Schuylkill River at Philadelphia.
* At 12:00 PM Friday the stage was 10.3 feet.
* Flood stage is 11.0 feet.
* Fell below flood stage at 10:28 AM Friday.
* Forecast...The river will continue to fall to 7.7 feet by tomorrow morning.
* Impact...At 11.0 feet...Kelly Drive is flooded and closed between Hunting Park
  Avenue and Falls Bridge. The Flat Rock area is flooded. 

 
&&

                         FLD    OBSERVED           FORECAST
 LOCATION                STG    STG  DAY TIME      CREST

Schuylkill River
  Philadelphia           11.0   10.31  Fri 12 PM    Crested and falling 
 
&&
 
LAT...LON 3998 7525 4002 7517 3988 7517 3985 7525
                                      

$$

Robertson

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this river flood warning went out at Jul 11, 9:07 PM EDT, 53 minutes earlier.

Area forecast discussion, Jul 11, 9:07 PM EDT, 53 minutes before
Area Forecast Discussion
National Weather Service Mount Holly NJ
907 PM EDT Thu Jul 11 2019

.SYNOPSIS...
A cold front will slowly move through the region into Friday
morning. High pressure will build in behind the front and last
through Saturday. A weak cold frontal passage is expected
Saturday night or Sunday, followed by renewed high pressure for
the early part of next week. By the middle of next week, another
frontal system may approach the region.

&&

.NEAR TERM /UNTIL 6 AM FRIDAY MORNING/...
The band of heaviest rain is now approaching the New Jersey and
Delaware coasts. 4 to 6 inches of rain was reported in southern
Berks County and northern Montgomery county from this event
during the late afternoon hours. The flash flood watch
previously in effect for the urban corridor will be cancelled
with the 930 PM update since flash flood warnings and flood
advisories are posted for those areas experiencing flooding
issues. The threat for severe weather will end once the line of
convection exits the coast by about 10 PM. Flooding aside,
weather conditions will quickly improve from west to east this
evening through the early overnight hours. There could be some
patcy fog, especially north and west of Philadelphia.

The next concern is flooding along the tributary
streams of the Schuylkill River, and the Schuylkill river
itself downstream from Reading. The Brandywine River and its
tributaries are also experiencing flooding. Flood warnings have
been posted.

&&

.SHORT TERM /6 AM FRIDAY THROUGH 6 AM FRIDAY/...
The cold front will continue to slide east through the day Friday,
but will be fairly slow moving. All of the strong short
waves/vorticity impulses will be east of the area, and PW values
will be decreasing during the day. So while it will warm several
degrees above normal during the day, and dewpoints remain elevated,
there will only be a slight chance for isolated showers or
thunderstorms during the day. Any activity will be mostly in the
late morning into early afternoon, before diminish the late
afternoon hours. Afternoon high will likely average 5 degrees above
normal, but by the time the highs occur, dewpoints should begin
lowering, so we do not expect anyone to approach Heat Advisory
criteria.

&&

.LONG TERM /FRIDAY THROUGH THURSDAY/...
Overview...

At mid and upper levels, a shortwave will be gradually moving
southeast through southern Ontario over the weekend, and into New
England by Sunday. A weak surface low and trailing cold front will
accompany it. Right off the bat, this would suggest potential for
trouble this weekend. However, in a twist on what we've generally
seen this year, it appears this frontal passage, which will occur by
Sunday, will be quite uneventful. The cold front pushing offshore
Friday has a solid northwest flow behind it, which will advect much
drier air into the region and pinch off the moisture supply feeding
out of the Gulf, where TS Barry is churning. Only a narrow band of
relatively modest moisture (PWATs around 1.5 inches) looks to
accompany this front, and other parameters do not appear impressive
enough to provide much compensation. The front will likely move
through Saturday night or Sunday, and unlike many fronts we've seen
lately it does not look to linger.

By Monday, the weekend shortwave and frontal system shifts off to
the east. A ridge will have been building over the northern Plains
and into the Great Lakes over the weekend, and will begin to shift
eastward towards the Northeast and mid-Atlantic by early next week.
Surface high pressure should keep Monday and Tuesday mostly or
entirely dry. The rising mid-level heights as the ridge pushes in
will also support a warming trend. What happens Wednesday and beyond
will be largely dictated by the evolution of TS Barry. A frontal
system will be moving into the central US by Tuesday or Wednesday,
and based on the NHC forecast and the last couple cycles of
guidance, it seems likely Barry will slowly make its way northward
and eventually merge with or be picked up by that frontal system. It
is possible that the ridge ends up stronger and pushes Barry further
west, though that now seems a less likely outcome. Realizing a lot
can change, the philosophy here will assume the remnants of Barry
within the frontal system start to approach by mid or late week.
Developing southwesterly flow should bring moisture rich air into
the region towards midweek. As the front approaches, showers and
thunderstorms would be likely, but it is too early to say much more
than that. There is high uncertainty both in the track and timing of
Barry, and high uncertainty as to how much would be left of it by
the time it arrived here.

Dailies...

Saturday-Sunday... Overall, a nice weekend. Westerly flow brings
tolerable humidity and seasonable warmth Saturday. By Saturday night
and Sunday, a fast moving cold front approaches. As mentioned above,
a lack of moisture return ahead of this front combined with its fast
motion and its likely passage during a period diurnally unfavorable
for convection suggests limited fanfare. A scattered shower is
possible Sunday especially over Delmarva, but most places will
likely stay dry.

Monday-Tuesday... The Great Lakes ridge shifts into the region. High
pressure at the surface should yield mainly dry weather. High
confidence in a dry Monday with low dew points and seasonable
temperatures. By Tuesday, expecting high pressure will continue to
hold, but developing southwesterly flow will start to draw more
moisture into the area, with above average temperatures also likely
due to the ridge overhead. A spotty shower or storm cannot be ruled
out, though should be a mainly dry day.

Wednesday-Thursday... Shower and thunderstorm chances will increase
during this period as the next frontal system and potentially the
remnants of Barry approach. It is too early to say which day if
either may have a better chance for showers and storms or how the
threat would evolve. Regardless, warm and humid conditions are
likely, and this period appears to offer the next chance for any
significant weather.

&&

.AVIATION /01Z FRIDAY THROUGH TUESDAY/...
The following discussion is for KPHL, KPNE, KTTN, KABE, KRDG, KILG,
KMIV, KACY and surrounding areas.

Overnight...With convection and heavy rain moving off the coast,
all TAF sites should improve to MVFR conditions. Some patchy fog
may develop especially north of PHL.

South to southwest winds can be expected overnight, and some
areas may even become light and variable.

Friday...MVFR conditions are expected to begin the day Friday, but
begin to lift after daybreak and become VFR for the remainder of the
day. Winds will become west to northwest around 10 knots, with some
gusts in the mid to upper teens possible. An isolated shower or
thunderstorm is possible around midday, but potential is very small
at this time.

Outlook...

Friday night-Saturday... VFR. Light westerly or northwesterly wind.

Saturday night-Sunday... VFR. Light west or southwest wind on
Saturday night becoming light from the northwest on Sunday. Slight
chance of a shower Sunday.

Sunday night-Tuesday... VFR. Light and variable winds.

&&

.MARINE...
Tonight-Friday...Conditions are expected to remain below advisory
levels through tonight and friday, although winds could gust around
20 knots at times. Showers and thunderstorms are possible this
afternoon and evening which could produce locally higher winds and
waves.

Outlook...

Winds and seas are expected to remain below SCA criteria over the
course of the period.

RIP CURRENTS...

The risk for enhanced threat of rip currents is low through
Friday with seas remaining 2-3 feet with a swell of 6-8 seconds
and winds shifting from south tonight to southwest or west on
Friday.

&&

.PHI WATCHES/WARNINGS/ADVISORIES...
PA...Flash Flood Watch until 1 AM EDT Friday for PAZ060>062-070-071-
     101>106.
NJ...Flash Flood Watch until 1 AM EDT Friday for NJZ007>010-012-
     015>019.
DE...Flash Flood Watch until 1 AM EDT Friday for DEZ001.
MD...Flash Flood Watch until 1 AM EDT Friday for MDZ008.
MARINE...None.

&&

Synopsis...O'Brien
Near Term...Robertson/Miketta
Short Term...Robertson
Long Term...O'Brien/Staarmann
Aviation...Robertson/Miketta/O'Brien/Staarmann
Marine...Meola/O'Brien/Staarmann
Hazardous weather outlook, Jul 11, 9:20 PM EDT, 40 minutes before
Hazardous Weather Outlook
National Weather Service Mount Holly NJ
920 PM EDT Thu Jul 11 2019

DEZ001>003-MDZ008-012-015-019-020-NJZ001-007>010-012-013-015>023-027-
PAZ054-055-060>062-070-071-101>106-130130-
New Castle-Kent-Inland Sussex-Cecil-Kent MD-Queen Annes-Talbot-
Caroline-Sussex-Warren-Morris-Hunterdon-Somerset-Middlesex-
Western Monmouth-Mercer-Salem-Gloucester-Camden-
Northwestern Burlington-Ocean-Cumberland-Atlantic-Cape May-
Southeastern Burlington-Carbon-Monroe-Berks-Lehigh-Northampton-
Delaware-Philadelphia-Western Chester-Eastern Chester-
Western Montgomery-Eastern Montgomery-Upper Bucks-Lower Bucks-
920 PM EDT Thu Jul 11 2019

This Hazardous Weather Outlook is for central Delaware, northern
Delaware, southern Delaware, northeast Maryland, central New
Jersey, northern New Jersey, northwest New Jersey, southern New
Jersey, east central Pennsylvania, northeast Pennsylvania and
southeast Pennsylvania.

.DAY ONE...Tonight.

Expect residual flooding in areas that received heavy rain late
Thursday afternoon and evening, with gradual improvement except on
the main stem of the Schuylkill River and its tributaries, the
Brandywine River, and the Neshaminy Creek, all in southeast PA.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday.

The probability for widespread hazardous weather is low.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

DEZ004-NJZ014-024>026-130130-
Delaware Beaches-Eastern Monmouth-Atlantic Coastal Cape May-
Coastal Atlantic-Coastal Ocean-
920 PM EDT Thu Jul 11 2019

This Hazardous Weather Outlook is for southern Delaware, central
New Jersey and southern New Jersey.

.DAY ONE...Tonight.

The probability for widespread hazardous weather is low.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday.

The probability for widespread hazardous weather is low.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report significant weather
conditions according to standard operating procedures.

ANZ430-431-450>455-130130-
Delaware Bay waters north of East Point NJ to Slaughter Beach DE-
Delaware Bay waters south of East Point NJ to Slaughter Beach DE-
Coastal waters from Sandy Hook to Manasquan Inlet NJ out 20 nm-
Coastal waters from Manasquan Inlet to Little Egg Inlet NJ out 20 nm-
Coastal waters from Little Egg Inlet to Great Egg Inlet NJ out 20 nm-
Coastal waters from Great Egg Inlet to Cape May NJ out 20 nm-
Coastal waters from Cape May NJ to Cape Henlopen DE out 20 nm-
Coastal waters from Cape Henlopen to Fenwick Island DE out 20 nm-
920 PM EDT Thu Jul 11 2019

This Hazardous Weather Outlook is for Atlantic coastal waters and
Delaware Bay Waters.

.DAY ONE...Tonight.

The probability for widespread hazardous weather is low.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday.

The probability for widespread hazardous weather is low.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report significant weather
conditions according to standard operating procedures.

In the hours before

Local storm report, Jul 11, 8:23 PM EDT, 1 hour 37 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
823 PM EDT THU JUL 11 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0721 PM     TSTM WND DMG     1 NE RAMBLEWOOD         39.94N 74.92W
07/11/2019                   BURLINGTON         NJ   PUBLIC

            DOWNED TREE REPORTED AT NORTH LAKE DR,
            BIRCHFIELD (MOUNT LAUREL).

&&

RJ
Local storm report, Jul 11, 8:30 PM EDT, 1 hour 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
830 PM EDT THU JUL 11 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0730 PM     FLASH FLOOD      1 S BECHTELSVILLE       40.36N 75.63W
07/11/2019                   BERKS              PA   STORM CHASER

            EVACUATIONS OF CAMPERS OCCURRING AT THE
            LAZY-K CAMPGROUND NEAR BECHTELSVILLE. TENTS
            AND CAMPING TRAILERS WERE BEING SWEPT AWAY.

&&

STAARMANN
Local storm report, Jul 11, 8:37 PM EDT, 1 hour 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
837 PM EDT THU JUL 11 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0834 PM     FLASH FLOOD      1 SW CHESTER SPRINGS    40.08N 75.63W
07/11/2019                   CHESTER            PA   PUBLIC

            PICKERING CREEK FLOODED OVER LOCAL ROADS 401
            AND 113.

&&

RJ
Local storm report, Jul 11, 8:40 PM EDT, 1 hour 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
840 PM EDT THU JUL 11 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0728 PM     HEAVY RAIN       OTTSVILLE               40.48N 75.16W
07/11/2019  E3.30 INCH       BUCKS              PA   PUBLIC

            REPORTED AT OTTSVILLE, PA.

&&

RJ
Local storm report, Jul 11, 9:52 PM EDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
952 PM EDT THU JUL 11 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0855 PM     MARINE TSTM WIND 2 ENE WARETOWN          39.80N 74.16W
07/11/2019  M43 MPH          ANZ451             NJ   MESONET

&&

STAARMANN
Local storm report, Jul 11, 9:53 PM EDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
953 PM EDT THU JUL 11 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0953 PM     MARINE TSTM WIND INDIAN BEACH            38.68N 75.08W
07/11/2019  M41 MPH          ANZ455             DE   PUBLIC

&&

STAARMANN

The office that day

Everything else NWS Philadelphia/Mount Holly issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 11, 9:31 PM EDTAreal Flood WarningPHIChester, Montgomery12 hr
Jul 11, 9:45 PM EDTRiver Flood WarningPHIChester, Delaware9 hr
Jul 11, 9:50 PM EDTRiver Flood WarningPHIBucks5 hr
Jul 11, 11:00 PM EDTAreal Flood WarningPHIBerks, Bucks, Chester, Lehigh, Montgomery3 hr
Jul 11, 11:34 PM EDTAreal Flood WarningPHIBucks, Delaware, Montgomery, Philadelphia4 hr

Nearby

River Flood Warnings in Pennsylvania, 2019Every river flood warning in 2019

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.